ophthalmologist-icon
Red eye, watering
I have been having a red eye for the past week. When i visited my doctor on Monday, she prescribed Ketomar eyedrops along with lubricating Optive eyedrops. My vision in the left eye (red eye) has become cloudy over the past few days. Yesterday (thursday), I met her again and she asked me to quit using Ketomar and use Lotepred eyedrops. Right now, I'm finding it very hard to keep my left eye open. As soon as I step into an area with bright lighting, my eyes hurt for a while and start watering. The burning sensation has become unbearable lately. I am unable to look at tv or computer screens and am forced to confine myself to dark areas.
478 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello... Well initially thinking allergy is a cause of red eye she has prescribed you ketomer.but you say you have developed clouding of vision..has it reduced after quitting the drops...the next eye drop prescribed is a steroid...i need a little more detailed history as in how this started..any history of trauma? Are you a smoker? Please take an opinion from ophthalmologist second opinion... We need to examine you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear.. .i think u have conjunctivitis...which increases for first few days and then slowly decreases....lotepred is added when patient is very symptomatic...vision sometimes decreases when virus affects cornea also... Keep following instructiins of ur doctor and add antibiotic eyedrip also after consulting ur ophthalmologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.